MAUDE Adverse Event Report: ARTHREX, INC. MULTIFIRE SCORPION NEEDLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE

ARTHREX, INC. MULTIFIRE SCORPION NEEDLE; INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Model Number MULTIFIRE SCORPION NEEDLE
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.
 
Event or Problem Description
It was reported that intra-operatively, the needle tip broke off.The surgeon tried to remove the broken fragment but it was not possible.The fragment will remain inside the patient.The surgery was completed successfully with a new device of the same part number.It is not possible for the customer to send back the needle for evaluation because he lost the device in-house.No further information received.

Brand Name
MULTIFIRE SCORPION NEEDLE
Common Device Name
INSTRUMENT, MANUAL, SURGICAL, GENERAL USE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key9193627
Report Number1220246-2019-01361
Device Sequence Number18929385
Product Code MDM
UDI-Device Identifier00888867283985
UDI-Public00888867283985
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2023
Device Model NumberMULTIFIRE SCORPION NEEDLE
Device Catalogue NumberAR-13995N-1
Device Lot Number10223338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2019
Initial Report FDA Received Date10/15/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;